# SDR CA140103008

- Difficulty date: December 29, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A321-211
- Aircraft time: 41,854 hours
- Engine: Cfmint CFM565B3P
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Condition: Dislodged
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER DEPARTURE, THE FLIGHT CREW HAD DIFFICULTY PRESSURIZING THE ACFT.  THEY CLIMBED TO F230, BUT THE CABIN PRESSURE WAS RISING, SO THEY DECLARED AN EMERGENCY AND DESCENDED TO 16000 FT BEFORE CANCELLING THE EMERGENCY.  THE FLIGHT CREW ELECTED TO DIVERT AND THE LANDING WAS OTHERWISE ROUTINE.  FOUND THE AFT SEAL ON THE AFT CARGO DOOR DISLODGED.  REINSTALLED & DEICED.  STAYS IN TRACK WHEN DOOR OPENED AND CLOSED.  NO FAULTS FOUND ON AVEC TEST, CABIN PASSENGER CONTROLLER 1+2 TEST. PRESSURIZATION SYSTEM IS SERVICEABLE AFTER DIFFERENTIAL PRESSURE TEST TO 4.06 PSI IAW AMM 50-53-00-780-001-A01.
